# SDR DALA2020100203252

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 9,557 hours, 3,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SCRATCHES/GOUGES FOUND ON FUSELAGE CROWN SKIN BETWEEN STATIONS 500E AND 500F AND BETWEEN STRINGERS 5L AND 7L.  REPAIRED DAMAGE, PER ERA 587952-14 REV A.
